# SDR 06FDEA1348

- Difficulty date: April 10, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 48,724 hours, 7,607 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC4125502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP SECONDARY UP STOP SUSPECT CRACK.  RT WING O/B FLAP SECONDARY UP STOP FITTING REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II.  CLASSIFIED AS MINOR REPAIR AS PER GMM 6-2-100.
